# SDR UPS98225451

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION FLOORBEAM BS 420, RBL 45 TO 60, WL 208 OF LOWER SIDE AT UPPER FLANGE.  CUT OUT DAMAGED SECTION OF FLANGE AND ACCOMPLISHED REPAIR IAW SRM 53-10-8.
